EconPapers    
Economics at your fingertips  
 

Variational Integrals of a Class of Nonhomogeneous -Harmonic Equations

Guanfeng Li, Yong Wang and Gejun Bao

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We introduce a class of variational integrals whose Euler equations are nonhomogeneous -harmonic equations. We investigate the relationship between the minimization problem and the Euler equation and give a simple proof of the existence of some nonhomogeneous -harmonic equations by applying direct methods of the calculus of variations. Besides, we establish some interesting results on variational integrals.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/697974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/697974.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:697974

DOI: 10.1155/2014/697974

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:697974